MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; DIAGNOSTIC ULTRASONIC TRANSDUCER

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; DIAGNOSTIC ULTRASONIC TRANSDUCER
Catalog Number DP-SDP001
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code: itx.(b)(6).(b)(4).Event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of investigation.
 
Event or Problem Description
It was reported that, due to the cook-swartz doppler probe not working correctly, the patient was taken back to the operating room for a free-flap revision surgery.Once the operation started, the physician found that the crystal was detached from the probe.This additional procedure resulted in a longer hospital stay for the patient.No other patient consequences were reported.
 
Additional Manufacturer Narrative
Blank fields on this form indicate information is unknown or unavailable.Investigation/evaluation summary: the device was inspected under magnification and confirmed the customer's complaint that the cuff became detached from the crystal.A functional test was performed on the probe and an audible pulse sound was verified.A functional test was performed on the probe and, when connected to the doppler monitor, the audible pulse signal was able to be verified on both sides of the crystal.No other nonconformities or anomalies were observed.A review of the device history record and manufacturing and quality control records was conducted.There is no evidence that defective product was manufactured using current drawings and device specifications.Complaints will continue to be monitored according to established complaint monitoring procedures.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
DIAGNOSTIC ULTRASONIC TRANSDUCER
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7203369
Report Number2522007-2018-00004
Device Sequence Number18865834
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200731(10)N148395
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer12/21/2017
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;